Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 28, Issue 2, 1992
Metadata
 

Fundamental Solution for a Degenerate Hyperbolic Operator in Gevrey Classes
Kenzo Shinkai and Kazuo Taniguchi
pp. 169–205
Abstract | Full-Text PDF (3615 KB) | Metadata

A Remark on the C-Goursat Problem II
Yukiko Hasegawa
pp. 207–222
Abstract | Full-Text PDF (1290 KB) | Metadata

Canonical Forms of 3 x 3 Strongly and Nonstrictly Hyperbolic Systems with Complex Constant Coefficients
Yorimasa Oshime
pp. 223–288
Abstract | Full-Text PDF (5248 KB) | Metadata

A Generalization of φ-conditional Expectation and Operator Valued Weight
Masataka Hirakawa
pp. 289–297
Abstract | Full-Text PDF (792 KB) | Metadata

Unitarily Invariant Norms under Which the Map A → |A| Is Lipschitz Continuous
Hideki Kosaki
pp. 299–313
Abstract | Full-Text PDF (1591 KB) | Metadata

Implementation of Comparative Probability by States
Simba A. Mutangadura
pp. 315–327
Abstract | Full-Text PDF (1916 KB) | Metadata